# SDR FDEA200902160551

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 58,726 hours, 11,729 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE REAR SPAR CAP AT APPROXIMATELY XORS 1042 FOUND   CORROSION.  CORROSION REMOVED AS PER SRM 51-21-01 VOLUME II AND FOUND OUT OF LIMIT AS PER SRM 57-10-00 FIGURE 17 VOLUME I.  REPAIR CARRIED OUT ON REWORK AREA AS PER EA NR 1-5710-128576. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
